Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having allergic reaction to sunblock. Getting bumps. How to get rid of this rash?

I am having an allergic reaction to sunblock that I used. Everywhere I put it on I am broke out in small bumps. I read where the sun interacting with the sunblock might have caused it and I feel like that is what happened because I put some on my stomach 2 days ago and it is not broke out. My question is how do I get rid of this rash , I have had it for 3 days now and have taken Benadry with no luck. I am trying to get an appointment for today but would like to know what to expect when I get there.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You have developed an allergic reaction to it,

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor